# SDR SWAA2022021711268

- Difficulty date: July 25, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 63,351 hours, 37,158 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR INNER SKIN IS DISBONDED NEAR I/B EDGE. (MARKED) / PANEL 193AR INNER SKIN DISBOND NEAR I/B EDGE WAS REPAIRED IAW SRM 51-70-05-2R-2 56144U. 08/01/2018.
